forum/yaf_postmessage.aspx?t=3287&f=46 & url is : http://www.parentingnation.in/forum/default.aspx?g=postmessage&t=3287&f=46 & ref url is :
Welcome Guest! To enable all features please Login/Register.

Notification

Icon
Error

Having irregular periods can be very worrisome to most women whether married or single. The case can be very pitiable for married women who desire to conceive in such conditions.  In any case, there’s always a solution to every human problem under the sun. It’s actually possible to get pregnant if you do have irregular periods.  Discussed below are some tips that can be of help.

Read More
Post a reply
Name: *
E-mail Address: *
We will send you password on your email id to have full access of forum.
If you are already registered click here to Login.
Message:
Add Smiley

Loading...
Loading...


Maximum number of characters in each post is: 32767
Bold Italic Underline   Highlight Quote Choose Language for Syntax Highlighting Insert Image Create Link   Unordered List Ordered List   Left Justify Center Justify Right Justify   More BBCode Tags Check Spelling
Font Color: Font Size:
Security Image:
Enter The Letters From The Security Image:
   

Last 10 Posts (In reverse order)
priyanka desai Posted: Tuesday, August 6, 2013 6:50:57 PM(UTC)
 
Hello,

Such contraceptive shots have both benefits as well as side effects.

Many women face problems in conceiving after being on shots and few women conceived successfully.

If you are having unusual periods then before then you must consult your doctor, it can be just minor side effect or even serious health issue, only medical check up can help you find the actual facts.

You can find out more information on common side-effects of birth control shots from:

http://www.parentingnati...birth-control-shots_1094
Nicky Posted: Tuesday, August 6, 2013 6:27:33 PM(UTC)
 
Hi to you all im 19 yrs old iwas on depo but one shot in 12 march expired in 7 may its been 3 months sinse iwear off it my period is back on normal but icant fall prag my period was late in 5 days and it came after that 5 days was very light nd terrible cramps what does that mean ? Any help is welcome